Journal article icon

Journal article

The mathematical modelling of cell kinetics in corneal epithelial wound healing.

Abstract:

This paper considers the comparison of experimental spatial and temporal data of mitotic rates measured during corneal epithelial wound healing (CEWH) of a rat model with the predictions of a computer modelling framework. We begin by briefly showing that previous models, used in the study of corneal epithelial wound healing speeds, are inadequate for the study of cell kinetics. We proceed to formulate a new modelling framework more suited to such a study. This framework is simulated in its si...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jtbi.1998.0852

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of theoretical biology
Volume:
197
Issue:
1
Pages:
15-40
Publication date:
1999-03-05
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
URN:
uuid:9ad47fb2-c3ef-4743-a43a-daa75eb4f84d
Source identifiers:
23103
Local pid:
pubs:23103

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP